# SDR QMLA2022042220026

- Difficulty date: April 21, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N533AM
- Make and model: Airbus A300*
- Aircraft serial: 4620
- Aircraft time: 5,891 hours, 15,131 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 5,367 hours, 9,324 cycles
- System (JASC): 7100 · Powerplant System
- Part: None
- Part number: 9550171420
- Part serial: BAY10527
- Condition: Unserviceable
- Location: Zone 400
- Stage of operation: AP
- How discovered: V
- Nature of condition: J, R
- Precautionary procedure: A

## Discrepancy

WHILE ON A FLIGHT TO A PR, PILOT NOTICED AN AMBER GOV LIGHT IN FLIGHT FOLLOWED BY A DECREASE IN ENGINE POWER AND ROTOR SPEED. PILOT ABORTED THE LANDING AND LANDED AT A NEARBY AIRPORT BEING THE SAFFORD AIRPORT.
